# SDR SWAA2020080604637

- Difficulty date: July 28, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT AT ROW 17LEFT WAS INOPERATIVE.   REPLACED THE LAMPS AND PERFORMED A GOOD FUNCTIONAL TEST IAW AMM 33-51-03-960-801.
